Prof. Rosa Pardo

Chemistry Faculty

Complutense University of Madrid, Spain



1988 Ph.D., Complutense University of Madrid

1981 B.Sc., Complutense University of Madrid

Publications (Selected)

  1. R. Pardo, A. Luiz Pereira, J. Sabina, “The Tangential variation of a localized flux-type eigenvalue problem”. Journal of Differential Equations, 252 (2012) 2104–2130.
  2. A. Castro, R. Pardo, “Resonant solutions and turning points in an elliptic problem with oscillatory boundary conditions”. Pacific Journal of Mathematics 257-1 (2012), 75–90. DOI 10.2140/pjm.2012.257.75
  3. R. Pardo, H. Herrero and S. Hoyas, “Theoretical study of a Bénard-Marangoni problem”. Journal of Mathematical Analysis and Applications, Vol. 376 (2011), pp. 231-246
  4. J.M. Arrieta, R. Pardo, A.Rodríguez–Bernal, “Infinite resonant Solutions and turning points in a problem with unbounded bifurcation”. International Journal of Bifurcation and Chaos, Vol. 20, No.9., (2010), 2885-2896.
  5. J.M. Arrieta, R. Pardo, A.Rodríguez–Bernal, “Equilibria and global dynamics of a problem with bifurcation from infinity”. Journal of Differential Equations, Vol. 246 (2009) 2055–2080.
  6. R. Pardo, Víctor M. Pérez-García, “Localization phenomena in Nonlinear Schr¨odinger equations with spatially inhomogeneous nonlinearities: Theory and applications to Bose-Einstein condensates”. Physica D: Nonlinear Phenomena, Nonlinear Phenomena in Degenerate Quantum Gases, Vol. 238, (2009) 1352–1361
  7. J.M. Arrieta, R. Pardo, A.Rodríguez–Bernal, “Bifurcation and stability of equilibria with asymptotically linear boundary conditions at infinity”. Proceedings of the Royal Society ofEdinburgh, Vol.137 A, No. 2,(2007), 225- 252. (Reviewer: Yoshio Yamada).
  8. R. Pardo, Víctor M. Pérez-García, “Dissipative solitons that cannot be trapped”. Physical Review Letters, Vol. 97, (2006), No. 25, Art. 254101, p. 1-4.
  9. Jacqueline Fleckinger, Rosa Pardo, Franc¸ois de Thélin, “Four-Parameter Bifurcation for a p-Laplacian system “. Electronic Journal of Differential Equations, Vol. (2001), No. 6, 1-15.
  10. SandroMerino y Rosa Pardo, “On the uniqueness of the coexistence state of predator-prey systems on R”. Differential and Integral Equations, Vol. 12, No.6, 833-848 (1999)
  11. Jacqueline Fleckinger y Rosa Pardo, “Bifurcation for an elliptic system coupled in the linear part”. Nonlinear Analysis, Ser. B: Real World Appl., Vol. 37, No. 1, 13-30 (1999). (Reviewer: Jie Yang)
  12. Julian López Gómez y Rosa Pardo, “Invertibility of linear non-cooperative elliptic systems”. Nonlinear Analysis. Theory, Methods & Applications, Vol. 31, No. 5/6, 687-699. (1.998)
  13. Julian López Gómez y Rosa Pardo, “Existence and uniqueness of coexistence states for the predator-prey model with diffusion on intervals”. Differential and Integral Equations. Vol 6, N. 5, 1025-1031 (1.993). (Reviewer: H. I. Freedman)
  14. Julian López Gómez y Rosa Pardo, “Coexistence in a simple food chain with diffusion”. Journal of Mathematical Biology, Vol 30, N. 7, 655-668 (1992). (Reviewer: V. N. Razzhevaikin)
  15. Julian López Gómez y Rosa Pardo, “Coexistence Regions in Lotka Volterra models with diffusion”. Nonlinear Analysis. Theory, Methods & Applications, Vol 19, n. 1, 11-28 (1992). (Reviewer: Mario Primicerio)
  16. Julian López Gómez y Rosa Pardo, “Existence and uniqueness for some competition models with diffussion”. Comptes rendus de l’ Académie des Sciences, 313, Serie I, 933-938 (1991).
  17. Julian López Gómez y Rosa Pardo, “Multiparameter nonlinear eigenvalue problems: Positive solutions to elliptic Lotka-Volterra problems”. Applicable Analysis, Vol. 31, 103-127, (1.988). (Reviewer: Ricardo S. Kubrusly)

Profile Details˜rpardo/